# SDR ASAA1058524

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 15,476 hours, 4,850 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG DELTA P POPPED.  PERFORMED IDG DIFFERENTIAL PRESSURE INDICATOR TASK REF FIM 24 11 00 810 803 OPS & LEAK CHECK GOOD.
